MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 BI MENTUM ALTRX LNR 53 28; HIP IMPLANT - ACETABULAR LINER

DEPUY IRELAND - 3015516266 BI MENTUM ALTRX LNR 53 28; HIP IMPLANT - ACETABULAR LINER
Catalog Number 122128053
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Dislocation (2374)
Date of Event 09/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.
 
Event or Problem Description
It was reported that the patient was revised due to a sx for a dislocated hip, developed an infection.Doi: (b)(6) 2025.Dor: (b)(6) 2025.Affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.A search of the medtech orthopaedics (nc) quality system found no nc¿s associated with this product/lot (product code: 122128053, lot - 3778600) combination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- a search of the medtech orthopaedics (nc) quality system found no nc¿s associated with this product/lot (product code: 122128053, lot - 3778600) combination.H11 additional narrative: added: d10.

Brand Name
BI MENTUM ALTRX LNR 53 28
Common Device Name
HIP IMPLANT - ACETABULAR LINER
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
LEEDS MFG & MATERIAL WAREHOUSE
st anthonys road
leeds LS11 8DT
UK   LS11 8DT
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23510854
Report Number1818910-2025-19414
Device Sequence Number21320950
Product Code LZO
UDI-Device Identifier10603295525240
UDI-Public(01)10603295525240(17)270630(10)3778600
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K203532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number122128053
Device Lot Number3778600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DLT TS CER HD 12/14 28MM +8.5.; PINNACLE DM LINER 64_53.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight127 KG